American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Carlo M. Scoppola. Groups of prime power order as Frobenius-Wielandt complements . Trans. Amer. Math. Soc. 325 (1991) 855-874. MR 998129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Homer Bechtell. Inseparable finite solvable groups . Trans. Amer. Math. Soc. 216 (1976) 47-60. MR 0427469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. A. Manning. Groups in which a large number of operators may correspond to their inverses . Trans. Amer. Math. Soc. 7 (1906) 233-240. MR 1500746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. A. Miller. On the groups which are the direct products of two subgroups . Trans. Amer. Math. Soc. 1 (1900) 66-71. MR 1500525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1